# SDR 2007UALA00392

- Difficulty date: February 11, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 19,384 hours, 2,561 cycles
- Engine: Pwa PW4090
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Failed
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EVAC TEST AT DOOR 4R WITH EVAC TEST SWITCH, THE EVAC LIGHT AND HORN FAILED TO RETURN TO NORMAL MODE.    REPLACE EMERGENCY EVAC ALARM SWITCH, RETEST PER MM 25-63-02, P201. TEST OK.
